# SDR 2021F00149

- Difficulty date: June 7, 2021
- Submitted: June 8, 2021
- Operation: General aviation
- Aircraft: N303QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500141
- Aircraft time: 6,439 hours, 5,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 532500
- Condition: Inoperative
- Location: Cabin
- Part time: 6,439 hours, 5,093 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT CHECK, THE AIRCREW NOTED THE CABIN EMERGENCY EXIT LIGHT ON CABIN SIDEWALL NOT OPERATING. TROUBLESHOT TO ELECTRICAL CONNECTOR NOT CONNECTED. RE-CONNECTED AND PERFORMED OPERATIONAL TEST WITH NO FURTHER DEFECTS. THIS REPORT SUBMITTED TO COMPLY WITH PART 135 OPERATOR'S GENERAL MAINTENANCE MANUAL (GMM) REQUIREMENTS.
